# SDR A6WA201303044811

- Difficulty date: February 14, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STIFFENER PLATE FWD SIDE CARGO DOOR CUTOUT JUST BELOW BOTTOM STOP FITTING IS CRACKED.  REMOVED & REPLACED WITH NEW STIFFENER PLATE.
